# SDR AALA201602299009

- Difficulty date: February 12, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 51,089 hours, 19,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480081228
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CRACK INDICATIONS ON DOOR STOP FITTING, SECTION FRAME, HOLES AT FRAME 68 & STRINGER 10L.  REPAIRED IAW SRM A321 53-41-12 PB 201 PARAGRAPH 5 E FIGURE 2.
